Conformal Ricci Soliton in Generalized Sasakian-Space-Forms

K. H. Arun Kumar1 and K. T. Pradeep Kumar2


1Department of Mathematics, Don Bosco Institute of Technology, Karnataka, India.
2Department of Mathematics, A C S College of Engineering, Karnataka, India.

Abstract: In this paper we consider a generalized Sasakian-space-forms with $M$-projective curvature tensor, Pseudo projective curvature tensor admitting Conformal Ricci soliton. We have found that $M$-projective Ricci symmetric generalized Sasakian-space-forms is a quadratic equation. $\xi$-$M$-projectively flat generalized Sasakian-space-forms. We have proved that a pseudo projective semi symmetric generalized Sasakian-space-forms is $\eta$-Einstein manifold.
Keywords: Generalized Sasakian-space-forms, Conformal Ricci soliton, $M$-projective curvature tensor, Pseudo projective curvature tensor.


Cite this article as: K. H. Arun Kumar and K. T. Pradeep Kumar, Conformal Ricci Soliton in Generalized Sasakian-Space-Forms, Int. J. Math. And Appl., vol. 10, no. 1, 2022, pp. 9-15.

References
  1. P. Alegre and A. Carriazo, Structures on generalized Sasakian-space-forms, Differential Geometry and its Applications, 26(6)(2008), 656-666.
  2. P. Alegre, D. E. Blair and A. Carriazo, Generalized Sasakian-space-forms, Israel Journal of Mathematics, 141(2004), 157-183.
  3. C. S. Bagewadi and Gurupadavva Ingalahalli, Ricci solitons in Lorentzian $\alpha$-sasakian manifolds, Acta Mathematica Academiae Paedagogicae Nyiregyhaziensis, 28(2012), 59-68.
  4. N. Basu and A. Bhattacharya, Conformal Ricci soliton in Kenmotsu manifold, Glob. J. Adv. Res. Class. Mod. Geom., 4(1)(2015), 15-21.
  5. C. L. Bejan and M. Crasmareanu, Ricci solitons in manifolds with quasi constant curvature, Publ. Math. Debrecen., 78(1)(2011), 235-243.
  6. D. E. Blair, Contact manifolds in Riemannian geometry, Lecture Notes in Mathematics, 509, Springer-Verlag, (1976).
  7. U. C. De and A. Sarkar, Some Results on Generalized Sasakian-Space-Forms studied, Thai Journal of Mathematics, 8(1)(2010), 1-10.
  8. R. S. Hamilton, The Ricci flow on surfaces, In Mathematics and General Relativity, Contemp. Math. Soc., Providence, RI, 71(1988), 237-262.
  9. D. M. Naik, Venkatesha and D. G. Prakasha, Certain results on Kenmotsu pseudo-metric manifolds, Miskolc Mathematical Notes, 20(2)(2019), 1083-1099.
  10. A. E. Fischer, An introduction to conformal Ricci flow, A spacetime safari: essays in honour of Vincent Moncrief, 21(2004), S171-S128.
  11. K. Kenmotsu, A class of almost Riemannian manifolds, Tohoku Math. J., 24(1972), 93-103.
  12. C. Ozgur, $\phi$-projectively flat Lorentian para-Sasakian manifolds, Radovi Mathematicki, 12(2003), 1-8.
  13. G. P. Pokhariyal and R. S. Mishra, Curvature tensor and their relativistic significance II, Yokohama Mathematical Journal, 19(1971), 97-103.
  14. K. T. Pradeep Kumar, C. S. Bagewadi and Venkatesha, On Projective $\phi$-symmetric $K$-contact manifold admitting quarter-symmetric metric connection, Differ. Geom. Dyn. Syst., 13(2011), 128-137.
  15. D. G. Prakasha, P. Veeresha and Venkatesha, The Fischer-Marsden conjecture on non-Kenmotsu $(\kappa, \mu)^{'}$-almost Kenmotsu manifolds, J. Geom., 110(1)(2019), doi.org/10.1007/s00022-018-0457-8.
  16. Rajendra Prasad and Abdul Haseeb, On a Semi-Symmetric Metric Connection in an $(\varepsilon)$-Kenmotsu maniold, Commun. korean. Math., 29(2)(2014), 331-343.
  17. Shyam Kumar Hui and Debabrata Chakraborty, Para sasakian manifolds and Ricci solitons, Ilirias Journal of Mathematics, 6(1)(2017), 25-34.
  18. Shyam Kishor and Prerna Kanaujia, On M-Projective Curvature Tensor of Generalized Sasakian-Space-Forms, Math. Sci. Lett., 7(1)(2018), 43-47.
  19. Shyam Kishor and Pushpendra Verma, Conformal Ricci soliton para Sasakian manifolds, Novi. Sad. J. Math., doi.org/10.30755/NSJOM.09424.
  20. Z. I. Szabo, Structure theorems on Riemannian spaces satisfying $R(X,Y).R=0$ I. The local version, J. Differential Geometry, 17(4)(1982), 531-582.
  21. P. Topping, Lectures on the Ricci flow, London Mathematical Society Lecture Note Series. Cmabridge University, Cambridge, 325(2006).
  22. M. M. Tripathi, Ricci solitons in contact metric manifolds, arXiv:0801, 4222v1, [math DG] (2008).
  23. Venkatesha, Arasaiah, S. V. Vishnuvardhana and R. T. Naveen Kumar, Some symmetric properties of Kenmotsu manifolds admitting semi-symmetric metric connection, Facta Universitatis, Ser. Math. Inform., 34(1)(2019), 35-44.
  24. Venkatesha, K. T. Pradeep Kumar and C. S. Bagewadi, On Quarter-Symmetric Metric Connection in a Lorentzian Para-Sasakian Manifold, Azerbaijan Journal of Mathematics, 5(1)(2015), 3-12.
  25. Venkatesha and S. V. Vishnuvardhana, $(\varepsilon)$-Kenmotsu maniolds admitting a Semi-Symmetric Metric Connection, Italian Jouranl of Pure and Applied Mathematics, 38(2017), 615-623.

Back